# SDR AALA201906049029

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 20,568 hours, 8,202 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BROKEN HINGE FITTING 5 ELEVATOR ON LH HORIZONTAL STABILIZER (1 EA). ELEVATOR L/H WAS REPLACED EASSY IAW NR CAR 2019-5463971.
